Bergman versus Szego via conformal mapping

Kenneth D. Koenig, Loredana Lanzani

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We compare the Bergman and Szego projections associated to bounded, simply connected planar domains with Holder continuous boundary. It is shown that their difference gains a derivative in an appropriate range of Sobolev or Lipschitz norms. Indiana University Mathematics Journal

Original languageEnglish (US)
Pages (from-to)969-997
Number of pages29
JournalIndiana University Mathematics Journal
Volume58
Issue number2
DOIs
StatePublished - 2009
Externally publishedYes

Fingerprint

Conformal Mapping
Lipschitz
Projection
Norm
Derivative
Range of data

Keywords

  • Bergman projection
  • Conformal mapping
  • Szego projection

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bergman versus Szego via conformal mapping. / Koenig, Kenneth D.; Lanzani, Loredana.

In: Indiana University Mathematics Journal, Vol. 58, No. 2, 2009, p. 969-997.

Research output: Contribution to journalArticle

@article{4995c6b039574ea3a1289465eba317a9,
title = "Bergman versus Szego via conformal mapping",
abstract = "We compare the Bergman and Szego projections associated to bounded, simply connected planar domains with Holder continuous boundary. It is shown that their difference gains a derivative in an appropriate range of Sobolev or Lipschitz norms. Indiana University Mathematics Journal",
keywords = "Bergman projection, Conformal mapping, Szego projection",
author = "Koenig, {Kenneth D.} and Loredana Lanzani",
year = "2009",
doi = "10.1512/iumj.2009.58.3841",
language = "English (US)",
volume = "58",
pages = "969--997",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "2",

}

TY - JOUR

T1 - Bergman versus Szego via conformal mapping

AU - Koenig, Kenneth D.

AU - Lanzani, Loredana

PY - 2009

Y1 - 2009

N2 - We compare the Bergman and Szego projections associated to bounded, simply connected planar domains with Holder continuous boundary. It is shown that their difference gains a derivative in an appropriate range of Sobolev or Lipschitz norms. Indiana University Mathematics Journal

AB - We compare the Bergman and Szego projections associated to bounded, simply connected planar domains with Holder continuous boundary. It is shown that their difference gains a derivative in an appropriate range of Sobolev or Lipschitz norms. Indiana University Mathematics Journal

KW - Bergman projection

KW - Conformal mapping

KW - Szego projection

UR - http://www.scopus.com/inward/record.url?scp=67449088511&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67449088511&partnerID=8YFLogxK

U2 - 10.1512/iumj.2009.58.3841

DO - 10.1512/iumj.2009.58.3841

M3 - Article

AN - SCOPUS:67449088511

VL - 58

SP - 969

EP - 997

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 2

ER -